Alert archive / Michigan / Wind Advisories in 2006

Wind Advisory 5, NWS Gaylord, MI

October 27, 200621 counties in Michigan

NWS Gaylord, MI issued this wind advisory at Oct 27, 2006, 4:16 PM EDT for 21 counties in Michigan. It took effect at Oct 28, 2006, 4:00 AM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2006, 4:16 PM EDT (20:16 UTC)
In effect from
Oct 28, 2006, 4:00 AM EDT
Expired
Oct 29, 2006, 10:00 AM EST
In force
31 hr
Issued by
NWS Gaylord, MI
All 21 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 25 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 272016
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
416 PM EDT FRI OCT 27 2006

...HIGH WINDS OVER THE WEEKEND...

.A COLD FRONT DESCEND FROM CANADA AND AN AREA OF LOW PRESSURE
MOVING OUT OF THE OHIO VALLEY WILL COMBINE JUST EAST OF NORTHERN
MICHIGAN ON SATURDAY TO PRODUCE HIGH WIND GUSTS. EAST OF
I-75...WHICH WILL BE CLOSER TO THE CENTER OF THE LOW...WIND GUSTS
IN EXCESS OF 45 MPH ARE POSSIBLE. WHILE WEST OF I-75 AND PORTIONS
OF EASTERN UPPER MICHIGAN...WINDS WILL BE BETWEEN 40 AND 45 MPH.
THIS WILL LAST AT LEAST UNTIL SUNDAY MORNING WHEN THE LOW IS
EXPECTED TO MOVE AWAY FROM THE WESTERN GREAT LAKES.

MIZ008-016-019>022-025>028-031>034-280430-
/O.NEW.KAPX.WI.Y.0005.061028T1800Z-061029T1500Z/
CHIPPEWA-EMMET-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-
INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MANISTEE...CADILLAC...
LAKE CITY...HOUGHTON LAKE
416 PM EDT FRI OCT 27 2006

...WIND ADVISORY IN EFFECT FROM 2 PM EDT SATURDAY TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM EDT SATURDAY TO 10 AM EST
SUNDAY. 

WIND GUSTS ARE EXPECTED TO BE BETWEEN 40 AND 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ017-018-023-024-029-030-035-036-041-042-280430-
/O.NEW.KAPX.HW.A.0001.061028T1800Z-061029T1500Z/
CHEBOYGAN-PRESQUE ISLE-MONTMORENCY-ALPENA-OSCODA-ALCONA-OGEMAW-
IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...ATLANTA...
ALPENA...MIO...HARRISVILLE...WEST BRANCH...TAWAS CITY...GLADWIN...
STANDISH
416 PM EDT FRI OCT 27 2006

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING. 

WIND GUSTS IN EXCESS OF 45 MPH WILL BE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

JL
6 follow-up statements
000 
WWUS73 KAPX 280141
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
941 PM EDT FRI OCT 27 2006

...HIGH WINDS OVER THE WEEKEND...

.A COLD FRONT DESCEND FROM CANADA AND AN AREA OF LOW PRESSURE
MOVING OUT OF THE OHIO VALLEY WILL COMBINE JUST EAST OF NORTHERN
MICHIGAN ON SATURDAY TO PRODUCE HIGH WIND GUSTS. EAST OF I-75...
WHICH WILL BE CLOSER TO THE CENTER OF THE LOW...WIND GUSTS IN
EXCESS OF 45 MPH ARE POSSIBLE. WHILE WEST OF I-75 AND PORTIONS OF
EASTERN UPPER MICHIGAN...WINDS WILL BE BETWEEN 40 AND 45 MPH.
THIS WILL LAST AT LEAST UNTIL SUNDAY MORNING WHEN THE LOW IS
EXPECTED TO MOVE AWAY FROM THE WESTERN GREAT LAKES.

MIZ008-016-019>022-025>028-031>034-281000-
/O.CON.KAPX.WI.Y.0005.061028T1800Z-061029T1500Z/
CHIPPEWA-EMMET-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-
INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MANISTEE...CADILLAC...
LAKE CITY...HOUGHTON LAKE
941 PM EDT FRI OCT 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM EDT SATURDAY TO
10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM EDT SATURDAY TO 10 AM
EST SUNDAY. 

WIND GUSTS ARE EXPECTED TO BE BETWEEN 40 AND 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ017-018-023-024-029-030-035-036-041-042-281000-
/O.CON.KAPX.HW.A.0001.061028T1800Z-061029T1500Z/
CHEBOYGAN-PRESQUE ISLE-MONTMORENCY-ALPENA-OSCODA-ALCONA-OGEMAW-
IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...ATLANTA...
ALPENA...MIO...HARRISVILLE...WEST BRANCH...TAWAS CITY...GLADWIN...
STANDISH
941 PM EDT FRI OCT 27 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY MORNING. 

WIND GUSTS IN EXCESS OF 45 MPH WILL BE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

KAS
000 
WWUS73 KAPX 280800
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
400 AM EDT SAT OCT 28 2006

...STRONG WINDS THIS AFTERNOON INTO SUNDAY...

.AFTER A COLD FRONT SWEEPS THROUGH NORTHERN MICHIGAN...LOW
PRESSURE WILL DEEPEN EAST OF THE GREAT LAKES TODAY. CIRCULATION
AROUND THIS STRENGTHENING LOW WILL PRODUCE STRONG NORTHWEST WINDS
ACROSS NORTHERN MICHIGAN THIS AFTERNOON INTO SUNDAY MORNING.
THEN...WINDS WILL DIMINISH AS THE LOW MOVES AWAY FROM THE REGION
SUNDAY AFTERNOON.

MIZ017-018-291100-
/O.UPG.KAPX.HW.A.0001.061028T1800Z-061029T1500Z/
/O.NEW.KAPX.HW.W.0001.061028T1800Z-061029T1500Z/
CHEBOYGAN-PRESQUE ISLE-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY
400 AM EDT SAT OCT 28 2006

...HIGH WIND WARNING IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS
PREVIOUSLY IN EFFECT.

NORTHWEST WINDS WILL OCCASIONALLY AVERAGE 40 MPH...AND WIND GUSTS
WILL OCCASIONALLY EXCEED 60 MPH...ESPECIALLY ALONG THE LAKE HURON
SHORELINE...THIS AFTERNOON INTO SUNDAY MORNING. THE STRONGEST
WINDS GUSTS ARE LIKELY BETWEEN 6 PM EDT THIS EVENING AND 8 AM EST
SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A HIGH
PROFILE VEHICLE DIFFICULT.

$$

MIZ023-024-029-030-035-036-041-042-291100-
/O.UPG.KAPX.HW.A.0001.061028T1800Z-061029T1500Z/
/O.EXA.KAPX.WI.Y.0005.061028T1800Z-061029T1500Z/
MONTMORENCY-ALPENA-OSCODA-ALCONA-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...ATLANTA...ALPENA...MIO...HARRISVILLE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
400 AM EDT SAT OCT 28 2006

...WIND ADVISORY IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS
PREVIOUSLY IN EFFECT.

SUSTAINED NORTHWEST WINDS WILL OCCASIONALLY AVERAGE 30 MPH...AND
WINDS WILL OCCASIONALLY GUST TO AROUND 50 MPH...THIS AFTERNOON
INTO SUNDAY MORNING. THE STRONGEST WINDS ARE MOST LIKELY
BETWEEN 6 PM EDT THIS EVENING AND 8 AM EST SUNDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR 
WIND GUSTS EXCEEDING 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

MIZ015-291100-
/O.EXA.KAPX.WI.Y.0005.061028T1800Z-061029T1500Z/
MACKINAC-
INCLUDING THE CITY OF...ST. IGNACE
400 AM EDT SAT OCT 28 2006

...WIND ADVISORY IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 TO 50 MPH THIS
AFTERNOON INTO SUNDAY MORNING. THE STRONGEST WINDS ARE MOST LIKELY
BETWEEN 6 PM EDT THIS EVENING AND 6 AM EST SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS EXCEEDING 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ008-016-019>022-025>028-031>034-291100-
/O.CON.KAPX.WI.Y.0005.061028T1800Z-061029T1500Z/
CHIPPEWA-EMMET-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-
INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MANISTEE...CADILLAC...
LAKE CITY...HOUGHTON LAKE
400 AM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON
TO 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 TO 50 MPH THIS
AFTERNOON INTO SUNDAY AFTERNOON. THE STRONGEST WINDS ARE MOST LIKELY
BETWEEN 4 PM EDT THIS AFTERNOON AND 6 AM EST SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS EXCEEDING 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SR
000 
WWUS73 KAPX 281955
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EDT SAT OCT 28 2006

...STRONG WINDS TONIGHT INTO SUNDAY MORNING...

.CIRCULATION AROUND THE STRENGTHENING LOW WILL PRODUCE STRONG
NORTHWEST WINDS ACROSS NORTHERN MICHIGAN TONIGHT INTO
SUNDAY MORNING. WINDS WILL DIMINISH AS THE LOW MOVES AWAY FROM
THE REGION SUNDAY AFTERNOON.

MIZ008-019-021-022-027-028-282100-
/O.CAN.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
CHIPPEWA-CHARLEVOIX-ANTRIM-OTSEGO-KALKASKA-CRAWFORD-
INCLUDING THE CITIES OF...SAULT STE. MARIE...CHARLEVOIX...
MANCELONA...GAYLORD...KALKASKA...GRAYLING
355 PM EDT SAT OCT 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WIND
ADVISORY. A WINTER WEATHER ADVISORY IS NOW IN EFFECT TONIGHT
THROUGH SUNDAY MORNING FOR THESE AREAS.

$$

MIZ017-018-290400-
/O.CON.KAPX.HW.W.0001.000000T0000Z-061029T1500Z/
CHEBOYGAN-PRESQUE ISLE-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY
355 PM EDT SAT OCT 28 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY AVERAGE 40 MPH...AND WIND GUSTS
WILL OCCASIONALLY EXCEED 60 MPH...ESPECIALLY ALONG THE LAKE HURON
SHORELINE...TONIGHT INTO SUNDAY MORNING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A
HIGH PROFILE VEHICLE DIFFICULT.

$$

MIZ015-016-020-025-026-031>034-290400-
/O.CON.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
MACKINAC-EMMET-LEELANAU-BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...ST. IGNACE...PETOSKEY...NORTHPORT...
FRANKFORT...TRAVERSE CITY...MANISTEE...CADILLAC...LAKE CITY...
HOUGHTON LAKE
355 PM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 TO 50 MPH TONIGHT INTO
SUNDAY AFTERNOON. 

A WIND ADVISORY MEANS THAT WIND GUSTS EXCEEDING 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ023-024-029-030-035-036-041-042-290400-
/O.CON.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
MONTMORENCY-ALPENA-OSCODA-ALCONA-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...ATLANTA...ALPENA...MIO...HARRISVILLE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
355 PM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

SUSTAINED NORTHWEST WINDS WILL OCCASIONALLY AVERAGE 30 MPH...AND
WINDS WILL OCCASIONALLY GUST TO AROUND 50 MPH...TONIGHT INTO
SUNDAY MORNING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
WIND GUSTS EXCEEDING 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

MR
000 
WWUS73 KAPX 290141
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
941 PM EDT SAT OCT 28 2006

...STRONG WINDS OVERNIGHT INTO SUNDAY MORNING...

.CIRCULATION AROUND THE STRENGTHENING LOW WILL PRODUCE STRONG
NORTHWEST WINDS ACROSS NORTHERN MICHIGAN OVERNIGHT INTO SUNDAY MORNING.
WINDS WILL DIMINISH AS THE LOW MOVES AWAY FROM THE REGION SUNDAY
AFTERNOON.

MIZ017-291100-
/O.CAN.KAPX.HW.W.0001.000000T0000Z-061029T1500Z/
/O.EXA.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
CHEBOYGAN-
INCLUDING THE CITY OF...CHEBOYGAN
941 PM EDT SAT OCT 28 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 MPH OVERNIGHT INTO
SUNDAY MORNING. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ020-025-026-029-031>036-041-042-290245-
/O.CAN.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
LEELANAU-BENZIE-GRAND TRAVERSE-OSCODA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY...
MIO...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
941 PM EDT SAT OCT 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WIND
ADVISORY. 

$$

MIZ018-291100-
/O.CON.KAPX.HW.W.0001.000000T0000Z-061029T1500Z/
PRESQUE ISLE-
INCLUDING THE CITY OF...ROGERS CITY
941 PM EDT SAT OCT 28 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 60 MPH...ESPECIALLY
ALONG THE LAKE HURON SHORELINE...OVERNIGHT INTO SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A
HIGH PROFILE VEHICLE DIFFICULT.

$$

MIZ008-291100-
/O.EXA.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
CHIPPEWA-
INCLUDING THE CITY OF...SAULT STE. MARIE
941 PM EDT SAT OCT 28 2006

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 MPH OVERNIGHT INTO
SUNDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
WIND GUSTS EXCEEDING 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

MIZ015-016-023-024-030-291100-
/O.CON.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
MACKINAC-EMMET-MONTMORENCY-ALPENA-ALCONA-
INCLUDING THE CITIES OF...ST. IGNACE...PETOSKEY...ATLANTA...
ALPENA...HARRISVILLE
941 PM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 MPH OVERNIGHT INTO
SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS EXCEEDING 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JK
000 
WWUS73 KAPX 290853
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
353 AM EST SUN OCT 29 2006

...STRONG WINDS THIS MORNING...

.LOW PRESSURE CENTERED OVER EASTERN CANADA WILL CONTINUE TO
PRODUCE STRONG WINDS THIS MORNING. THEN...WINDS WILL DIMINISH 
AS THE LOW MOVES AWAY FROM THE REGION THIS AFTERNOON.

MIZ015-016-023-024-030-291000-
/O.CAN.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
MACKINAC-EMMET-MONTMORENCY-ALPENA-ALCONA-
INCLUDING THE CITIES OF...ST. IGNACE...PETOSKEY...ATLANTA...
ALPENA...HARRISVILLE
353 AM EST SUN OCT 29 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WIND
ADVISORY. 

HIGHEST WIND GUSTS WILL AVERAGE 35 TO 40 MPH THIS MORNING. 

$$

MIZ018-291500-
/O.CON.KAPX.HW.W.0001.000000T0000Z-061029T1500Z/
PRESQUE ISLE-
INCLUDING THE CITY OF...ROGERS CITY
353 AM EST SUN OCT 29 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

NORTHWEST WINDS WILL CONTINUE TO AVERAGE AROUND 40 MPH...AND WILL
OCCASIONALLY GUST TO 60 MPH...ESPECIALLY ALONG THE LAKE HURON
SHORELINE...UNTIL LATER THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A
HIGH PROFILE VEHICLE DIFFICULT.

$$

MIZ008-017-291500-
/O.CON.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
CHIPPEWA-CHEBOYGAN-
INCLUDING THE CITIES OF...SAULT STE. MARIE...CHEBOYGAN
353 AM EST SUN OCT 29 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

NORTHWEST WINDS WILL OCCASIONALLY GUST TO 45 MPH...ESPECIALLY
ALONG NORTH AND WEST FACING COASTAL LOCATIONS...UNTIL LATER THIS
MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SR
000 
WWUS73 KAPX 291516
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1016 AM EST SUN OCT 29 2006

...WINDS GRADUALLY DIMINISHING TODAY...

.LOW PRESSURE CENTERED OVER QUEBEC WILL CONTINUE TO MOVE NORTHEAST
AWAY FROM THE GREAT LAKES THIS AFTERNOON AND EVENING ALLOWING
WINDS TO GRADUALLY DIMINISH.

MIZ018-291630-
/O.EXP.KAPX.HW.W.0001.000000T0000Z-061029T1500Z/
PRESQUE ISLE-
INCLUDING THE CITY OF...ROGERS CITY
1016 AM EST SUN OCT 29 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

STRONGEST WINDS HAVE EXITED THE REGION THIS MORNING. HOWEVER...WEST
TO NORTHWEST WINDS WILL CONTINUE TO GUST INTO THE 30 TO 40 MPH RANGE
THROUGHOUT THE AFTERNOON AND INTO THE EVENING...ESPECIALLY NEAR
THE LAKE HURON SHORELINE.

$$

MIZ008-017-291630-
/O.EXP.KAPX.WI.Y.0005.000000T0000Z-061029T1500Z/
CHIPPEWA-CHEBOYGAN-
INCLUDING THE CITIES OF...SAULT STE. MARIE...CHEBOYGAN
1016 AM EST SUN OCT 29 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONGEST WINDS HAVE EXITED THE REGION THIS MORNING. HOWEVER...WEST
TO NORTHWEST WINDS WILL CONTINUE TO GUST INTO THE 30 TO 40 MPH
RANGE THROUGHOUT THE AFTERNOON...ESPECIALLY NEAR THE GREAT LAKES. 

$$

ADAM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Oct 27, 4:09 PM EDT, 7 minutes earlier.

Area forecast discussion, Oct 27, 4:09 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT FRI OCT 27 2006

.DISCUSSION...MAIN CONCERNS WILL BE THE INTERACTION OF THE TWOS
STORMS MOVING INTO THE GREAT LAKES ON SATURDAY. THE FIRST SYSTEM IS
MOVING THROUGH NORTHERN ONTARIO WITH THE COLD FRONT DRAGGING THROUGH
MINNESOTA. THE SECOND IS THE STORM THAT IS IN THE CENTRAL
MISSISSIPPI/LOWER OHIO VALLEY. THIS SECOND SYSTEM HAS A WARM FRONT
THAT EXTENDS FROM ROUGHLY KPAH TO CYYZ. PRECIPITATION HAS BEEN
ALMOST NON-EXISTENT WITH THE NORTHERN SYSTEM AND THE SOUTHERN SYSTEM
HAS KEPT ITS PRECIPITATION SOUTH OF A LINE FROM ABOUT KMTC TO ABOUT
KCMI.

MODELS (NAM AND GFS) ARE IN PRETTY GOOD AGREEMENT WITH THE TIMING
STRENGTH AND POSITION OF THE STORM THROUGH 84 HOURS. THERE ARE SOME
TIMING PROBLEMS WITH MOISTURE LEAVING THE REGION TOWARD THE END OF
THE PERIOD.

TONIGHT...DRY AIR CAUGHT BETWEEN THE TWO SYSTEMS IS ERODING SOME OF
THE LOW LEVEL MOISTURE THAT BROUGHT ABOUT THE CU FROM THE E TO SE
FLOW OFF OF LAKE HURON THIS MORNING AND AFTERNOON. ONCE THE SUN SETS
IN THE EVENING, THERE WILL BE A SHORT PERIOD OF CLEARING SKIES
BEFORE THE NORTHERN WAVE BEGINS TO INTERACT WITH THE SOUTHERN ENERGY
AND BRING THE CLOUDS TO AN INCREASE. THIS HOLDS OFF THE
PRECIPITATION UNTIL AROUND 06Z AS THERE ARE BARELY ANY CLOUDS
UPSTREAM UNTIL YOU GET TO W LAKE SUPERIOR. AFTER 06Z,PRETTY DEFINITE
RAIN AS THE MOISTURE FROM THE SOUTHERN STORM BEGINS TO GET SUCKED
INTO THE COLD FRONT AND 500 MB SHORTWAVE TROUGH THAT IS PUSHING
THROUGH N MINNESOTA. 850 TEMPERATURES 12Z REMAIN AT OR ABOVE -2C.
THIS TYPICALLY IS TOO WARM FOR ANY MIX, SO WILL GO WITH ALL RAIN.

SATURDAY...THE COLD FRONT MOVES THROUGH FORECAST REGION SO THAT BY
00Z, THE 850 MB TEMPERATURES BEGIN TO FALL OFF. NE LOWER REMAINS
WARMER THAN -5C THROUGH 00Z WITH NW LOWER BEGINNING TO FALL OFF INTO
TO BETWEEN -5C AND -10C. SO WILL GO WITH A MIX IN THE AFTERNOON IN E
UPPER AND NW LOWER. WINDS OVER THE AFTERNOON WILL BEGIN TO INCREASE
WITH WIND GUSTS ON THE EAST SIDE OF THE STATE BEGINNING TO GO ABOVE
45 MPH OVER THE LAND. THE 850 MB WINDS ARE AROUND 50 KNOTS ON THE
GFS AND THE NAM NEAR PLN. SO HAVE PUT UP THE WIND WATCH FOR NE LOWER
NEAR THE LOWS CENTER AND AN ADVISORY FOR THE WEST SIDE OF THE STATE
SINCE IT IS AWAY FROM THE LOW.

LUTZ

LATER PERIODS...AN ACTIVE PATTERN SHAPING UP THROUGH THE END OF NEXT
WEEK.  WITH ONLY A BRIEF BREAK ON MONDAY...THE GENERAL PATTERN OVER
THE PAST COUPLE WEEKS WILL CONTINUE WITH A LONG WAVE TROUGH WANTING
TO HANG ON ACROSS THE GREAT LAKES.  COMPARED TO EARLIER IN THE
WEEK...MODELS ARE IN GOOD AGREEMENT OVER THROUGH NEXT FRIDAY...SO
THIS FORECAST TAKES A BLEND OF THE MODELS.  LAKE EFFECT PRECIP AND
STRONG WINDS WILL DOMINATE THE HEADLINES THROUGH THE END OF THE
WEEKEND. THEN THE NEXT SYSTEM WILL BE QUICK ON ITS HEALS...ARRIVING
MONDAY NIGHT AND WILL SEND MORE COLD AIR ACROSS THE GREAT LAKES.
WITH REINFORCING SHORTWAVES...COLD AIR ORIGINATING FROM THE NORTH
POLE WILL MOVE SOUTH AND KEEP THE GREAT LAKES COLD.

SATURDAY NIGHT INTO SUNDAY...THE STRONG SURFACE LOW PRESSURE KEEPS
MOVING EAST INTO QUEBEC AS THE SYNOPTIC FORCING LEAVES WITH IT.
HOWEVER...COLD ADVECTION WILL SET IN ON THE BACK SIDE OF THE LOW
BRINGING DOWN 850MB TEMPS BETWEEN THE -5C AND -7C RANGE.  THESE
TEMPERATURES CREATE ENOUGH INSTABILITY OVER THE LAKES (DELTA TS 14C
OVER LAKE SUPERIOR AND 15C OVER LAKE MICHIGAN) TO GENERATE LAKE
EFFECT SNOW SHOWERS OVER INLAND AREAS AND A MIX ALONG THE
COASTLINES.  SATURDAY EVENING STANDS THE BEST CHANCE FOR SNOW
ACCUMULATION SINCE 850-700RH WILL BE GREATER THAN 70 PCT AND
INVERSION HEIGHTS GREATER THAN 7KFT WILL BE PRESENT.  THIS MOISTURE
WILL BEGIN TO PULL AWAY DURING THE 2ND HALF OF SATURDAY NIGHT.  GFS
PULLS THIS MOISTURE AWAY MUCH QUICKER THAN THE NAM (AND BRINGS IN
THE SURFACE RIDGE AXIS FASTER THAN ANY OTHER MODELS)...AND LIKE THE
IDEA OF KEEPING THE MOISTURE AROUND A LITTLE LONGER.  WILL THEREFORE
KEEP POPS IN THROUGH SUNDAY AFTERNOON WITH THE REMAINING INSTABILITY
FOR WNW FLOW AREAS...EVEN THOUGH INVERSION HEIGHTS AND RH FALLS.

SUNDAY NIGHT INTO MONDAY...SURFACE RIDGE AXIS MOVES OVERHEAD
OVERNIGHT.  AS IT PASSES...850MB TEMPS WARM ABOVE 0C ENDING ALL
NUISANT LAKE EFFECT PRECIP AND WE SHOULD SEE SOME CLEARING
OVERNIGHT.  MEANWHILE...A STRONG SHORTWAVE WILL PASS ACROSS THE
NORTHERN PLAINS SENDING A LOW PRESSURE SYSTEM TO THE WESTERN GREAT
LAKES BY 00Z TUES.  CLOUDS WILL INCREASE THROUGH THE AFTERNOON AS
THIS SYSTEM APPROACHES...AND WILL KEEP A CHANCE FOR LIGHT RAIN
SHOWERS FOR WESTERN SECTIONS OF EASTERN UPPER BECAUSE OF 290K
ISENTROPIC LIFT WITHIN LESS THAN 10MB OF CPD.  850MB TEMPS WILL
REACH INTO THE 2-3C RANGE...PROMOTING TEMPS ACTUALLY NEAR NORMAL
INTO THE 50S.

TUESDAY THROUGH FRIDAY...SEVERAL FEATURES ARE COMING TOGETHER THAT
SUGGEST A GOOD SHOT OF COLD AIR FOR THE MIDDLE TO END OF NEXT WEEK.
MODELS AT THIS TIME ARE IN PRETTY GOOD AGREEMENT WITH THE TIMING OF
THE ARCTIC FRONTAL PASSAGE ON TUESDAY...BUT THEIR DIFFERENCES RESIDE
IN THE STRENGTH OF THE COLD POOL THAT WILL BE DIVING SOUTHWARD
BEHIND THE FRONT.  MODELS AGREE THAT THE NEGATIVE NAO WILL CONTINUE
THROUGH THIS PERIOD.  THE SHORTWAVE OVER THE GREAT LAKES WILL MOVE
TO THE CANADIAN MARITIMES BY EARLY NEXT WEEK...AND WILL HELP TO
REINFORCE THE RIDGE EXTENDING FROM THE NORTHERN ATLANTIC OCEAN TO
THE CANADIAN ARCTIC.  TYPICALLY...POSITIVE HEIGHT ANOMALIES IN THIS
VICINITY CORRESPOND TO BELOW AVERAGE TEMPERATURES OVER THE GREAT
LAKES.  A BLOCKING RIDGE THEN DEVELOPS OVER THE NORTHERN PACIFIC
WHOSE AXIS RUNS THROUGH THE BERING STRAITS BY THE MIDDLE TO END OF
NEXT WEEK. THIS WILL HELP DEVELOP STRONG SURFACE HIGH PRESSURE
ACROSS THE NW TERRITORIES AND THE YUKON...WHICH IS NOT A GOOD SIGN
FOR LATER PERIODS.  WITH SUCH AN AMPLIFIED UPPER LEVEL PATTERN
DEVELOPING...THE SIGNATURE FOR A COLD PERIOD IS PRESENT.  SO FOR THE
DETAILS...A STRONG SHORTWAVE CURRENTLY SOUTH OF THE ALEUTIAN ISLANDS
WILL MOVE ACROSS THE NORTHERN CONUS AND APPROACH THE GREAT LAKES
MONDAY NIGHT/TUESDAY MORNING.  THIS SHORTWAVE WILL SEND THE COLD
FRONT ACROSS THE CWA TUESDAY MORNING AND THERE IS NO QUESTION THAT
THE PRECIP TYPE WILL BE OF THE LIQUID VARIETY (850MB TEMPS +4C).
BEHIND THE FRONT...850MB TEMPERATURES QUICKLY FALL WELL BELOW 0C
(GFS -8C TO -10C...ECMWF -6C TO -8C) AND PLENTY COLD FOR LAKE EFFECT
PRECIP TO START...BUT MODELS ARE SHOWING DRY AIR IN THE 850-700MB
LAYER MOVING IN QUICKLY BEHIND THE FRONT...SO NOT SURE A LARGE LAKE
EFFECT SCENARIO IS SHAPING UP.  ONCE WE GET EMBEDDED WITHIN THIS
LONG WAVE TROUGH...MODELS SHOW SEVERAL SHORTWAVES ROUNDING THE POLAR
VORTEX (ONE WEDNESDAY AFTERNOON AND ANOTHER THURSDAY
AFTERNOON)...WHICH THE TIMING OF THESE FEATURES IS ALWAYS
PROBLEMATIC.  IN GENERAL...MODELS SHOW WEAK CYCLONIC LOW LEVEL FLOW
AND WILL KEEP POPS ALONG THE WESTERLY FLOW AREAS FOR WEDNESDAY
THROUGH FRIDAY.  ON AVERAGE...850MB TEMPS ARE 2C-3C WARMER IN THE
ECMWF THAN THE GFS FOR THE END OF NEXT WEEK.  THE GFS IS TYPICALLY
TOO COLD IN THESE TYPE OF SCENARIOS...AND WITH THE LACK OF STRONG
MERIDIONAL FLOW...TEND TO SIDE WITH THE ECMWF FOR TEMPERATURES
(MODELS TRENDING WARMER ALSO).

MPC

&&

.APX...WATCHES/WARNINGS/ADVISORIES...STORM WARNING...SATURDAY
        AFTERNOON THROUGH SATURDAY NIGHT...LHZ347-348.
       GALE WARNING...SATURDAY MORNING THROUGH SATURDAY NIGHT...
        LSZ321-LMZ341-342-344-345-323.
       GALE WARNING...SATURDAY AFTERNOON THROUGH SATURDAY NIGHT...
        LSZ322-LHZ345-346-349.
       WIND ADVISORY...SATURDAY AFTERNOON THROUGH SUNDAY MORNING...
        MIZ008-016-019>022-025>028-031>034.
       HIGH WIND WATCH...SATURDAY AFTERNOON THROUGH SUNDAY MORNING...
        MIZ017-018-023-024-029-030-035-036-041-042.

&&
Hazardous weather outlook, Oct 27, 4:29 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
429 AM EDT FRI OCT 27 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-281000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
429 AM EDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STORM FORCE WINDS ARE EXPECTED NEAR THE LAKE HURON COAST...AND GALES
ARE EXPECTED ACROSS THE REMAINDER OF THE NORTHERN GREAT LAKES...SATURDAY
INTO SUNDAY. SEE ONGOING WARNINGS AND MARINE FORECASTS FOR FURTHER
DETAILS.

WIND GUSTS MAY EXCEED 45 MPH ACROSS LAND AREAS...ESPECIALLY NORTH
AND WEST FACING COASTAL LOCATIONS...SATURDAY AFTERNOON INTO
SUNDAY MORNING.

ACCUMULATING LAKE EFFECT SNOW SHOWERS MAY PRODUCE HAZARDOUS TRAVEL
CONDITIONS SATURDAY NIGHT INTO SUNDAY MORNING...ESPECIALLY ACROSS
EASTERN UPPER MICHIGAN...AND ACROSS HIGHER INTERIOR LOCATIONS ACROSS
NORTHERN LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE RELAY WIND AND SNOWFALL REPORTS TO THE NATIONAL
WEATHER SERVICE SATURDAY THROUGH SUNDAY.

SPR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:16 PM EDTHigh Wind WatchAPXAlcona, Alpena, Arenac, Cheboygan, Gladwin, Iosco and 4 more12 hr

Nearby

Wind Advisories in Michigan, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.